# SDR SWIA201230714

- Difficulty date: May 10, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 23,832 hours, 19,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD EMERGENCY OVERHEAD LIGHT INOPERATIVE.  (FLT 4583)  RELAMPED EMERGENCY LIGHT.
